# SDR IPXA2025100973364

- Difficulty date: October 9, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 122,136 hours, 20,615 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice System
- Condition: Warning Message
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

**ATB**ANTI-ICE NAC 1, ANTI-ICE NAC 2, ANTI-ICE NAC 3, ANTI-ICE NAC 4 STATUS MESSAGE PERFORMED OPS TEST IAW AMM:31-21-00/501 REV.114 FOUND SATIS. ALL TOOLS AND PARTS REMOVED FROM AIRCRAFT CRN97059690 /  SCHROEDER  /  Q9DY421Y
